MAUDE Adverse Event Report: CORDIS CASHEL MAXI LD; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CASHEL MAXI LD; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4171840L
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, physician noted the 7f 18x4 maxi ld balloon "malfunctioned" during the case.No patient injuries noted.The physician was able to remove the balloon after pulling harder on it.Additional information and device return was requested; however, both were not obtained after multiple attempts made.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, physician noted the 7f 18x4 maxi ld balloon "malfunctioned" during the case.No patient injuries noted.The physician was able to remove the balloon after pulling harder on it.Additional information and device return was requested; however, both were not obtained after multiple attempts made.The product was not returned for analysis.A product history record (phr) review of lot 82260785 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon withdrawal difficulty¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Vessel characteristics and procedural factors, although unknown, may have contributed to the reported event.However, without the return of the device for analysis and with the limited amount of information provided, it is difficult to draw a clinical conclusion between the device and the event reported.According to the safety information in the instructions for use ¿prior to angioplasty, the catheter should be examined to verify functionality and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Carefully advance the catheter through a sheath or through the percutaneous entry site.Note: gentle counterclockwise rotation of the balloon may ease introduction through the sheath or percutaneous entry site.Note: perform all further catheter manipulations under fluoroscopy.Carefully advance the catheter to the selected site.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
MAXI LD
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, co. tipperary
E25RC 92
EI  E25RC92
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR201-02
CS   CR20102
7863138372
MDR Report Key17364199
Report Number3007635982-2023-00238
Device Sequence Number12050072
Product Code LIT
UDI-Device Identifier20705032002599
UDI-Public(01)20705032002599(17)240331(10)82260785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2024
Device Model Number4171840L
Device Catalogue Number4171840L
Device Lot Number82260785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown